Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 325, NWS Springfield, MO

December 1, 2018Christian County, Greene County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Dec 1, 2018, 12:36 AM CST for Christian County, Greene County, Taney County, Missouri. It was in force for 39 min. 35 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 1, 2018, 12:36 AM CST (06:36 UTC)
Expired
Dec 1, 2018, 1:15 AM CST
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Christian County, MO, Greene County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 39 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 12:38 AM CSTTSTM WND DMG2 Nnw Branson, MOMCDONALDS SIGN AT BRANSON HILLS PARKWAY BLOWN DOWN. TIME ESTIMATED BY RADAR.
Dec 1, 12:39 AM CSTTSTM WND GST 72Branson, MOCORRECTS PREVIOUS TSTM WND GST REPORT FROM BRANSON. MEASURED ON DAVIS WEATHER STATION IN BRANSON HILLS 1.5 MILES WEST OF HIGHWAY 76. TIME ESTIMATED VIA RADAR.
Dec 1, 12:40 AM CSTTSTM WND DMG2 Sse Clever, MONUMEROUS TREES BLOWN OVER.
Dec 1, 12:40 AM CSTTSTM WND DMGBillings, MOLARGE TREE DESTROYED, WELL HOUSE DESTROYED, CAR DAMAGED, ROOF DAMAGED. TIME ESTIMATED BY RADAR. REPORTED BY AN OFF DUTY NWS EMPLOYEE VISITING THE AREA.
Dec 1, 12:40 AM CSTTORNADO2 Ssw Clever, MOAN EF-0 TORNADO TOUCHED DOWN IN THE CHRISTIAN COUNTY PANHANDLE DAMAGING NUMEROUS TREES AND A COUPLE OF OUTBUILDINGS. ONE OUTBUILDING WAS COMPLETELY DESTROYED. THE TORNADO WAS ON THE GROUND FOR ROUGHLY 2.08 MILES SOUTH OF CLEVER.
Dec 1, 12:41 AM CSTTORNADO2 S Billings, MOAN EF-1 TORNADO DEVELOPED APPROXIMATELY 2 MILES SOUTH OF BILLINGS AND TRACKED NORTH-NORTHEAST AND DISSIPATED APPROXIMATELY 1 MILE SOUTH OF BILLINGS. NUMEROUS TREES WERE UPROOTED AND SNAPPED WITH SEVERAL HOMES AND OUTBUILDINGS SUSTAINING MINOR DAMAGE.
Dec 1, 12:43 AM CSTTSTM WND DMGBillings, MOREPORTS OF NUMEROUS TREE LIMBS DOWN AND DEBRIS NEAR HIGHWAY 60 AND WASHINGTON AVE. TIME ESTIMATED VIA RADAR.
Dec 1, 12:44 AM CSTTSTM WND DMG2 Nnw Branson, MOCORRECTS DATE AND TIME PREVIOUS TSTM WND DMG REPORT FROM 2 NNW BRANSON. MCDONALDS SIGN AT BRANSON HILLS PARKWAY WAS BLOWN DOWN. TIME BASED ON RADAR. DELAYED REPORT.
Dec 1, 12:47 AM CSTTSTM WND DMG3 Nnw Boaz, MOOUT BUILDING ROOF DAMAGED. TIME BASED ON RADAR. DELAYED REPORT.
Dec 1, 12:47 AM CSTTORNADO3 Nne Billings, MOAN EF-1 TORNADO DEVELOPED APPROXIMATELY 3 MILES WEST OF REPUBLIC AND TRACKED NORTHEAST AND DISSIPATED WITHIN THE CITY LIMITS OF REPUBLIC. 2 LARGE BARNS WERE DESTROYED AND NUMEROUS TREES WERE UPROOTED. SEVERAL HOMES SUSTAINED MINOR ROOF DAMAGE.
Dec 1, 12:49 AM CSTTSTM WND DMG1 Nnw Branson, MOA LARGE CHRISTMAS TREE NEAR COX HOSPITAL BLOWN DOWN. TIME BASED ON RADAR. DELAYED REPORT.
Dec 1, 12:50 AM CSTTSTM WND DMG1 W Republic, MOTREES DOWN AND SHINGLES OFF ROOFS.
Dec 1, 12:50 AM CSTTSTM WND DMG2 Ene Republic, MOROOF DAMAGE TO HOME. TIME ESTIMATED VIA RADAR.
Dec 1, 12:50 AM CSTTSTM WND DMG2 Wsw Republic, MODELAYED REPORT. THUNDERSTORM WINDS ROLLED A CAMPER MULTIPLE TIMES INTO THE WALL OF A RESIDENCE. MULTIPLE OUTBUILDINGS WERE ALSO DAMAGED.
Dec 1, 12:50 AM CSTTSTM WND DMGRepublic, MOLARGE TREE DOWN AT FIRST BAPTIST CHURCH PARTIALLY BLOCKING ROAD.
Dec 1, 12:51 AM CSTTSTM WND DMG1 Ne Republic, MOROOF DAMAGE TO MEEKS BUILDING SUPPLY COMPANY. TIME ESTIMATED VIA RADAR.
Dec 1, 12:52 AM CSTTSTM WND GST 831 W Republic, MOCORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 W REPUBLIC. MEASURED BY AMBIENT WEATHER WS-2902 WEATHER STATION. SHINGLES ALSO MISSING FROM NEARBY HOUSE ROOF. HARDWOOD TREE SPLIT. SOFTWOOD TREE SNAPPED AT TRUNK. SECTIONS OF FENCE DOWN.
Dec 1, 12:52 AM CSTTSTM WND GST 831 W Republic, MOSHINGLES MISSING FROM NEARBY HOUSE ROOF.
Dec 1, 12:53 AM CSTTSTM WND GST 741 Ne Republic, MOCORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 NE REPUBLIC. EMD REPUBLIC: 74 MPH WIND AT 701 US 60 IN REPUBLIC. NUMEROUS 2 TO 3 INCH LIMMBS DOWN WITH SOME LARGE DIAMETER TREES IN 400 BLOCK OF N MAIN. TIME ESTIMATED BY RADAR.
Dec 1, 12:54 AM CSTTSTM WND DMG4 W Springfield, MO911 CENTER REPORTS POWER POLES DOWN ACROSS WEST BYPASS SOUTH OF SUNSHINE. BLOCKING PORTIONS OF WEST BYPASS.
Dec 1, 12:55 AM CSTTSTM WND DMG1 Sw Ozark, MOSHINGLES PULLED OFF SEVERAL HOMES, AND SEVERAL MATURE TREES DOWNED, A FEW OF WHICH WERE VERY LARGE. TIME ESTIMATED BY RADAR.
Dec 1, 12:55 AM CSTTSTM WND DMG2 Nne Boaz, MOCORRECTS LOCATION OF PREVIOUS TSTM WND DMG REPORT FROM NIXA. TWO 3-4 FOOT DIAMETER WALNUT TREES BLOWN OVER. CHIMNEY BLOWN OVER NEIGHBORING HOUSE. TIME ESTIMATED BY RADAR.
Dec 1, 12:55 AM CSTTSTM WND DMGNixa, MOTWO 3-4 FOOT DIAMETER WALNUT TREES BLOWN OVER. CHIMNEY BLOWN OVER NEIGHBORING HOUSE. TIME ESTIMATED BY RADAR.
Dec 1, 12:55 AM CSTTSTM WND GST 601 S Highlandville, MO
Dec 1, 12:58 AM CSTTSTM WND DMG4 Wsw Springfield, MOPOWER POLES DOWNED ACROSS US 160 SOUTH OF SUNSHINE ST. TIME ESTIMATED BY RADAR.
Dec 1, 12:59 AM CSTTSTM WND DMG4 W Springfield, MOSHINGLE DAMAGE TO ROOF AND FENCE BLOWN DOWN NEAR THE 1500 BLOCK OF S. QUAIL AVE. TIME ESTIMATED BY RADAR.
Dec 1, 12:59 AM CSTTSTM WND DMG4 W Springfield, MOWINDOW BLOWN OUT OF HOME ON 4400 BLOCK OF W. KINGSBURY AND DAMAGE TO FENCES AND ROOF (1500 BLOCK OF S. QUAIL). PICTURES SENT VIA FACEBOOK. TIME BASED ON RADAR. DELAYED REPORT.
Dec 1, 12:59 AM CSTTSTM WND GST 653 Ne Springfield, MO55 TO 65 MPH WIND GUSTS NEAR OAK GROVE AND EAST COMMERCIAL ST. TIME BASED ON RADAR. DELAYED REPORT.
Dec 1, 12:59 AM CSTTSTM WND GST 65Nixa, MO
Dec 1, 1:03 AM CSTTSTM WND GST 803 Ne Springfield, MODELAYED REPORT. WIND GUST OF 80 MPH MEASURED BY DAVIS VANTAGE PRO2 WEATHER STATION NEAR SPRINGFIELD DOWNTOWN AIRPORT.
Dec 1, 1:05 AM CSTTSTM WND GST 685 Sse Willard, MOCORRECTS PREVIOUS TO THUNDER STORM GUST FROM ASOS STATION SGF, SPRINGFIELD-BRANSON NATIONAL AIRPORT.
Dec 1, 1:05 AM CSTTSTM WND GST 685 Sse Willard, MOREPORTS OF POWER POLES DOWN IN SPRINGFIELD. NUMEROUS POWER OUTAGES.
Dec 1, 1:10 AM CSTTSTM WND GST 68Battlefield, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BATTLEFIELD. MESONET STATION D5746, BATTLEFIELD.
Dec 1, 1:10 AM CSTNON-TSTM WND GST 68Battlefield, MOMESONET STATION D5746, BATTLEFIELD.
Dec 1, 1:16 AM CSTTSTM WND GST 741 Ne Republic, MOEMD REPUBLIC: 74 MPH WIND AT 701 US 60 IN REPUBLIC. NUMEROUS 2 TO 3 INCH LIMMBS DOWN WITH SOME LARGE DIAMETER TREES IN 400 BLOCK OF N MAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 31 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 9:47 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS53 KSGF 010636
SVRSGF
MOC043-077-213-010715-
/O.NEW.KSGF.SV.W.0325.181201T0636Z-181201T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1236 AM CST SAT DEC 1 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Christian County in southwestern Missouri...
  Taney County in southwestern Missouri...
  Greene County in southwestern Missouri...

* Until 115 AM CST.

* At 1236 AM CST, severe thunderstorms were located along a line
  extending from 7 miles northwest of Miller to near Roberson Hollow,
  moving northeast at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Springfield...                    Nixa...
  Ozark...                          Republic...
  Branson...                        Lake Taneycomo...
  Bull Shoals Lake...               Table Rock Lake...
  Table Rock State Park...          Battlefield...
  Willard...                        Hollister...
  Rogersville...                    Strafford...
  Forsyth...                        Clever...
  Merriam Woods...                  Sparta...
  Ash Grove...                      Fair Grove...

This includes Interstate 44 between mile markers 59 and 90.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 500 AM CST for southwestern
Missouri.

LAT...LON 3682 9331 3682 9334 3699 9334 3700 9361
      3743 9362 3741 9308 3709 9306 3708 9290
      3681 9291 3680 9277 3650 9277 3650 9331
TIME...MOT...LOC 0636Z 247DEG 49KT 3726 9396 3649 9323 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 1, 12:11 AM CST, 25 minutes earlier.

Area forecast discussion, Dec 1, 12:11 AM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1211 AM CST Sat Dec 1 2018

.MESOSCALE DISCUSSION...
Issued at 1027 PM CST Fri Nov 30 2018

The main focus over the next six hours will be a band of
thunderstorms tracking out of eastern Kansas and Oklahoma. These
storms are developing along and ahead of a surface trough as
strong upper level energy tracks east across the central and
southern Plains.

We continue to believe that a combination of line segments and a
few supercells will impact extreme southeastern Kansas and
southern Missouri overnight. The greatest threat for severe storms
will occur generally near and south of Highway 60 as a warm front
lifts north into this region.

While instability will remain somewhat limited, areas of far
southern Missouri will likely see MLCAPE values approach 1000
J/kg south of that warm front. With strong low level wind shear in
place, all modes of severe weather will remain possible across
extreme southeastern Kansas and southern Missouri including the
threat for isolated tornadoes given strong low level wind shear.

&&

.SYNOPSIS...
Issued at 151 PM CST Fri Nov 30 2018

Currently across the area, dense fog had cleared most locations by
midday, but was still holding on at the West Plains observation
site as of 2 pm. The dense fog areas are fairly localized right
now. The clearing over some locations in the west have climb into
the mid 60s. Some low 70s temperatures were in east central
Oklahoma. Dewpoints were in the 50s. A special 18z soundings at
SGF shows a large cap MU CINH (-93). Water vapor imagery shows the
base of a negatively tilted trough shifting east over New Mexico
early this afternoon. Surface low pressure was strengthening over
the southern high plains.

Our main focus in the short term will be with severe weather
potential this evening and overnight.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 151 PM CST Fri Nov 30 2018

MU CAPE is progged to continue increasing from the southwest into
the southwest portion of the CWA late this afternoon and evening
with significant shear values over the entire CWA. CAPE is
expected to remain elevated through most of the evening with a
significant thermal cap in place. Elevated storms are expected to
break out over the southwest portion of the CWA between 6 and 9 pm
and rapidly spreading northeast across the remainder of the CWA
during the evening. Because of the high deep layer shear and
decent elevated CAPE, large hail and damaging straight line winds
will be the primary severe weather risks. Forecast soundings do
show the cap eroding and the potential for some surface based CAPE
near the back edge of the expected convection, so there would be a
very limited risk of an isolated tornado by late evening into the
early part of the overnight hours over the southwest portion of
the CWA.

Have increased the winds over the area for both tonight and on
Saturday as the strong low pressure system moves into and out of
the area. The bulk of the precipitation will have moved out of the
CWA by 12z Sat. The main area of precipitation with the surface
low on Saturday should be north and northwest of the area.
Temperatures on Saturday will be warmest in the east with
generally steady or slowly falling temperatures during the day in
the west.

.LONG TERM...(Saturday Night through Friday)
Issued at 151 PM CST Fri Nov 30 2018

The bigger push of cold air will not arrive until Sunday though
and we should remain above freezing until Sunday night. Can't rule
out a few flurries or light precipitation in our far northern
counties Sunday night as upper energy pushes across the region,
but nothing measurable is expected. The cold air will continue to
dive south into the region with highs on Monday in the mid 30s to
low 40s and lows monday night from the mid 20s to around 30. Even
colder temperatures are expected by Tuesday night as the Canadian
surface high pressure system moves closer to directly over the
region and temperatures should dip into the teens to mid 20s. A
recovery in temperatures is expected by the end of the week with
the high pushing to the east. Potential fly in the
ointment...ECMWF showing precipitation lifting back into the area
late Thursday into Thursday night with the surface ridge to the
east and more of a southwesterly flow aloft. GFS not showing any
precipitation yet during this time frame, but will need this
carefully as the cold air will be shallow at this time frame. For
now we are carrying low end pops with rain/snow wording.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1157 PM CST Fri Nov 30 2018

An area of showers and thunderstorms will move east across
southern Missouri overnight. MVFR and IFR conditions can be
expected along with locally strong wind gusts.

VFR will then return to the region late tonight and for most of
Saturday morning before MVFR ceilings return by afternoon. Brisk
and gusty southwest winds can be expected on Saturday with gusts
of 25-35 knots.

The MVFR will then clear out of southern Missouri later Saturday
evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Schaumann
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Schaumann
Hazardous weather outlook, Nov 30, 6:26 PM CST, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
626 PM CST Fri Nov 30 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
626 PM CST Fri Nov 30 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited lightning risk.
  Limited non thunderstorm wind risk.
  Significant fog risk.

DISCUSSION...

  Locally dense fog can be expected tonight as a warm front
  lifts north through the area. The greatest chance for dense
  fog will be across south-central Missouri.

  An intense storm system will approach the Ozarks this evening
  bringing the potential for strong to severe thunderstorms to
  the  area. The main severe weather chances will be this
  evening and overnight, along and south of a Pittsburg, Kansas
  to West Plains, Missouri line.

  The primary threats will be damaging winds in excess of
  60 mph and large hail to the size of half dollars. Isolated
  tornadoes will be possible, mainly near and south of the
  Highway 60 corridor.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Non thunderstorm wind gusts of 25 to 35 mph are expected on
  Saturday.

  Light snow is possible Sunday night into Monday morning. No
  accumulations are expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  portions of extreme southeastern Kansas and southwestern
  Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Nov 30, 8:10 PM CST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Springfield MO
810 PM CST FRI NOV 30 2018

MOZ095-096-104-010300-
Douglas MO-Taney MO-Christian MO-
810 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
SOUTHEASTERN CHRISTIAN AND TANEY COUNTIES UNTIL 900 PM CST...

At 810 PM CST, Doppler radar was tracking a strong thunderstorm near
Diamond City, or 15 miles northeast of Harrison, moving north at 40
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Hollister...
Forsyth...                        Merriam Woods...
Kissee Mills...                   Rockaway Beach...
Bull Creek...                     Taneyville...
Kirbyville...                     Brownbranch...
Powersite...                      Protem...
Rueter...                         Garrison...
Bradleyville...                   Goodhope...
Ozark Beach...                    Walnut Shade...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3680 9324 3692 9297 3691 9277 3650 9284
      3650 9320
TIME...MOT...LOC 0210Z 201DEG 35KT 3645 9299

Hatch
Special weather statement, Nov 30, 9:24 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
924 PM CST FRI NOV 30 2018

MOZ080-081-090-091-010415-
Dallas MO-Greene MO-Laclede MO-Webster MO-
924 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHERN DALLAS...
SOUTHWESTERN LACLEDE AND EASTERN GREENE COUNTIES UNTIL 1015 PM CST...

At 924 PM CST, Doppler radar was tracking a strong thunderstorm near
Fordland, or 8 miles southeast of Strafford, moving north at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marshfield...                     Rogersville...
Strafford...                      Fair Grove...
Fordland...                       Conway...
Niangua...                        Diggins...
Phillipsburg...                   Elkland...
Bassville...                      March...
Northview...                      Olive...
Foose...                          Long Lane...
Charity...

This includes Interstate 44 between mile markers 86 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3707 9290 3708 9290 3708 9296 3709 9296
      3708 9298 3709 9313 3743 9318 3759 9318
      3766 9297 3762 9269 3707 9285
TIME...MOT...LOC 0324Z 183DEG 42KT 3722 9298

Hatch
Local storm report, Nov 30, 9:38 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             1 NW MARSHFIELD         37.35N 92.92W
11/30/2018  M0.88 INCH       WEBSTER            MO   NWS EMPLOYEE

&&

JLR
Special weather statement, Nov 30, 10:42 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
1042 PM CST FRI NOV 30 2018

MOZ080-090-091-010515-
Dallas MO-Greene MO-Webster MO-
1042 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHERN DALLAS AND
EASTERN GREENE COUNTIES UNTIL 1115 PM CST...

At 1042 PM CST, Doppler radar was tracking a strong thunderstorm near
Fordland, or 7 miles southeast of Strafford, moving north at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marshfield...                     Rogersville...
Strafford...                      Fordland...
Conway...                         Niangua...
Diggins...                        Elkland...
March...                          Northview...
Olive...                          Foose...
Charity...

This includes Interstate 44 between mile markers 88 and 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CST for southwestern
Missouri.

LAT...LON 3709 9308 3757 9315 3755 9285 3748 9285
      3748 9277 3708 9286
TIME...MOT...LOC 0442Z 186DEG 38KT 3722 9298

Hatch
Local storm report, Nov 30, 11:37 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TSTM WND DMG     3 WNW GIRARD            37.52N 94.89W
11/30/2018                   CRAWFORD           KS   LAW ENFORCEMENT

            GRAIN BIN BLOWN DOWN AND A PORTION OF A ROOF
            BLOWN OFF A STRUCTURE.

&&

SR
Local storm report, Dec 1, 12:02 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     SKIDMORE                37.24N 94.83W
11/30/2018                   CHEROKEE           KS   FIRE DEPT/RESCUE

            THREE POWER POLES DOWN SEVEN MILES NORTH OF
            COLUMBUS ALONG NW40TH SCAMMON ROAD..

&&

SR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 7:42 PM CSTSpecial Weather StatementSGFBarton, Jasper48 min
Nov 30, 7:53 PM CSTSpecial Weather StatementSGFOzark52 min
Nov 30, 8:10 PM CSTSpecial Weather StatementSGFTaney50 min
Nov 30, 9:24 PM CSTSpecial Weather StatementSGFWebster51 min
Nov 30, 10:42 PM CSTSpecial Weather StatementSGFWebster33 min
Nov 30, 11:35 PM CSTSevere Thunderstorm WarningSGFJasper, McDonald, Newton40 min
Nov 30, 11:40 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon50 min
Dec 1, 12:04 AM CSTSevere Thunderstorm WarningSGFBarry, Christian, Jasper, Lawrence, McDonald, Newton and 1 more41 min
Dec 1, 12:25 AM CSTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair, Vernon65 min
Dec 1, 12:34 AM CSTTornado WarningSGFChristian, Lawrence, Stone26 min
Dec 1, 12:47 AM CSTTornado WarningSGFChristian, Greene28 min
Dec 1, 12:56 AM CSTSevere Thunderstorm WarningSGFDouglas, Ozark64 min
Dec 1, 12:59 AM CSTSevere Thunderstorm WarningSGFHickory, Polk61 min
Dec 1, 1:02 AM CSTSevere Thunderstorm WarningSGFDallas, Webster58 min
Dec 1, 1:04 AM CSTTornado WarningSGFChristian, Greene, Webster26 min
Dec 1, 1:23 AM CSTTornado WarningSGFDallas, Greene, Webster18 min
Dec 1, 1:24 AM CSTSevere Thunderstorm WarningSGFLaclede, Wright54 min
Dec 1, 1:29 AM CSTSevere Thunderstorm WarningSGFBenton61 min
Dec 1, 1:30 AM CSTTornado WarningSGFWebster, Wright30 min
Dec 1, 1:33 AM CSTSevere Thunderstorm WarningSGFHowell, Texas57 min
Dec 1, 1:45 AM CSTSevere Thunderstorm WarningSGFCamden, Miller, Morgan, Pulaski60 min
Dec 1, 1:56 AM CSTTornado WarningSGFHowell, Shannon, Texas23 min
Dec 1, 1:58 AM CSTSevere Thunderstorm WarningSGFOregon, Shannon49 min
Dec 1, 2:05 AM CSTTornado WarningSGFTexas8 min
Dec 1, 2:10 AM CSTTornado WarningSGFShannon, Texas20 min
Dec 1, 2:12 AM CSTSevere Thunderstorm WarningSGFDent, Maries, Phelps63 min
Dec 1, 2:15 AM CSTTornado WarningSGFShannon30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.